Asymptotic behavior of the eigenvalues of the one-dimensional weighted$p$-Laplace operator

Julián Fernández Bonder Pabellón I Ciudad Universitaria, Universidad de Buenos Aires Juan Pablo Pinasco Universidad de San Andres, Vito Dumas 284, Buenos Aires, Argentina

TBD mathscidoc:1701.333004

Arkiv for Matematik, 41, (2), 267-280, 2002.3
In this paper we study the spectral counting function for the weighted$p$-laplacian in one dimension. First, we prove that all the eigenvalues can be obtained by a minimax characterization and then we show the existence of a Weyl-type leading term. Finally we find estimates for the remainder term.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 189 downloads ] [ 0 comments ]
@inproceedings{julián2002asymptotic,
  title={Asymptotic behavior of the eigenvalues of the one-dimensional weighted$p$-Laplace operator},
  author={Julián Fernández Bonder, and Juan Pablo Pinasco},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203607304800813},
  booktitle={Arkiv for Matematik},
  volume={41},
  number={2},
  pages={267-280},
  year={2002},
}
Julián Fernández Bonder, and Juan Pablo Pinasco. Asymptotic behavior of the eigenvalues of the one-dimensional weighted$p$-Laplace operator. 2002. Vol. 41. In Arkiv for Matematik. pp.267-280. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203607304800813.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved